# SDR SWAA2022021461840

- Difficulty date: January 15, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-004 AFT PIT FLOOR PANEL 140CF IS CORRODED ON UPPER SURFACE ALONG OUTBOARD EDGES. ; / [01] MEASURED TOTAL ACCUMULATED LENGTH OF CORROSION DAMAGE TO BE = 37' LIMIT = 20'. FLOOR PANEL 140CF IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102.; [02] VERIFIED NEW FLOOR PANEL MATERIAL TO BE MPN: 2024-T3-071 ATAG: A106991 IAW AMM 25-52-01-201-801 TABLE C1; [03] VERIFIED STEPS 1 AND 2 C/W; [04] FABRICATED NEW FLOOR PANEL 140CF IAW AMM 25-52-01-201-801; [05] VERIFIED STEP 4. OK TO TREAT AND PRIME; [06] TREATED AND PRIMED NEW FLOOR PANEL 140CF IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-804; [07] MEASURED TOTAL ACCUMULATED LENGTH OF CORROSION DAMAGE TO BE = 37' LIMIT = 20'. FLOOR PANEL 140CF IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. FABRICATED NEW FLOOR PANEL 140CF IAW AMM 25-52-01-201-801.; [08] VERIFIED STEP 6 AND 7 AUDIT CW
